Dividing and chain conditions

Archive for Mathematical Logic 42 (8):815-819 (2003)
  Copy   BIBTEX

Abstract

We obtain a chain condition for dividing in an arbitrary theory and a new and shorter proof of a chain condition result of Shelah for simple theories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On dividing chains in simple theories.Steffen Lewitzka & Ruy J. G. B. De Queiroz - 2005 - Archive for Mathematical Logic 44 (7):897-911.
Weak dividing, chain conditions, and simplicity.Alfred Dolich - 2004 - Archive for Mathematical Logic 43 (2):265-283.
Forking and dividing in NTP₂ theories.Artem Chernikov & Itay Kaplan - 2012 - Journal of Symbolic Logic 77 (1):1-20.
A note on weak dividing.Byunghan Kim & Niandong Shi - 2007 - Archive for Mathematical Logic 46 (2):51-60.
A primer of simple theories.Rami Grossberg, José Iovino & Olivier Lessmann - 2002 - Archive for Mathematical Logic 41 (6):541-580.
Discouraging results for ultraimaginary independence theory.Itay Ben-Yaacov - 2003 - Journal of Symbolic Logic 68 (3):846-850.
Simple monadic theories and indiscernibles.Achim Blumensath - 2011 - Mathematical Logic Quarterly 57 (1):65-86.
The “core meme” meme.Robert Aunger - 1998 - Behavioral and Brain Sciences 21 (4):569-570.

Analytics

Added to PP
2013-11-23

Downloads
33 (#447,419)

6 months
2 (#1,015,942)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

An independence theorem for ntp2 theories.Itaï Ben Yaacov & Artem Chernikov - 2014 - Journal of Symbolic Logic 79 (1):135-153.

Add more citations

References found in this work

Simple theories.Byunghan Kim & Anand Pillay - 1997 - Annals of Pure and Applied Logic 88 (2-3):149-164.
Galois groups of first order theories.E. Casanovas, D. Lascar, A. Pillay & M. Ziegler - 2001 - Journal of Mathematical Logic 1 (02):305-319.
The number of types in simple theories.Enrique Casanovas - 1999 - Annals of Pure and Applied Logic 98 (1-3):69-86.
Definability in low simple theories.Ziv Shami - 2000 - Journal of Symbolic Logic 65 (4):1481-1490.
Simple unstable theories.Saharon Shelah - 1980 - Annals of Mathematical Logic 19 (3):177.

Add more references